# SDR DALA2024121611736

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INNER PAN AFT EDGE, 2 INCHES BELLOW BEAM #1 AFT EDGE, ON AFT CARGO DOOR (C2). SUMMARY OF NRC 00321: INNER PAN ON AFT LOWER CORNER CLOSE TO BEAM #1 AT AFT CARGO DOOR (C2) WAS REPAIRED PER ER/A 621854-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 621854-14 REV 3. ASSOCIATED ER/A 14-621854 ADDED FOR AC 9548. (LP #0708609)
